Advertisement

What happens if I overdose on Lyrica?

If you accidentally take too much Lyrica, don't panic. Instead, remain calm and call your local poison control center at (800) 222-1222. You will receive instructions on what to do next. If a loved one or anyone else you know appears to have overdosed on Lyrica, and the person is unconscious or unable to breathe, call 911.

Continue Learning about Medications to Treat Fibromyalgia

Can I take Lyrica with other medicines?
MDLIVEMDLIVE
Yes, you can. But make sure your doctor and pharmacist know all of your medicines you take and any h...
More Answers
Does Lyrica help for nerve pain associated with diabetes?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
People with diabetes may develop a problem called neuropathy, or nerve damage. Neuropathy can be a r...
More Answers
What Does My Family Need to Know About My Fibromyalgia Treatment?
What Does My Family Need to Know About My Fibromyalgia Treatment?
What Are the Criteria to Diagnose Fibromyalgia?
What Are the Criteria to Diagnose Fibromyalgia?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.